Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Numbness in extremities

hi, my daughter is 30 years old she started by feeling numbness in her extremeties, her arms fingers, and now she started feeling it in her leg to the extent she can t sleep. what can be the problem ? And if a doctor should see her, what specialist exactly. Thank you for your care
Asked On : Tue, 5 Apr 2011
Answers:  2 Views:  858
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi !welcome to care magic.see vitamin specially b12 deficiency may cause numbness in extrimity or due to any u contac ur nearly phycian.
Answered: Tue, 5 Apr 2011
General & Family Physician Dr. Shainaz Arif Kaware's  Response
welcome to HealthcareMagic
The numbness your daughter is suffering from is because of multivitamin deficiency and even calcium deficiency ask her and she may be having body pain also.Please ask her to start on some multivitamin and calcium and she should feel better in few days but tell her to continue it till 2-3 months .Also if possible get a CBC blood test done to find her haemoglobin and if that is low tell her to start with a Iron +folic acid tablet.She will recover from this soon.
Answered: Tue, 3 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor